# SDR HALA2010061800264

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,583 hours, 5,306 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 898738
- Part serial: 0504
- Condition: Failed
- Location: Apu Fire Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING PREP FOR A/C REPOSITION EICAS MSG APU LP 1   
ILLUMINATED (FIRE).  TROUBLESHOT IAW FIM 26-16-00 FOUND BAD UPPER FIRE 
SENSING ELEMENT.  R & R UPPER SENSING ELEMENT IAW AMM 26-15-02. OPS CK GOOD.
